# SDR MASA20211119564

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH670330661
- Part serial: NA
- Condition: None
- Location: Angle Lower Supp
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SUPPORT ANGLE OF THE FWD BAGGAGE BAY DOOR SURROUND STRUCTURE WAS FOUND BENT. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-31-23, FIGURE 53-31-2-991-802, ITEM 74 EA 72-2021-203.
